# SDR SWAA2024081611811

- Difficulty date: July 12, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FED UPPER FRAME BS 312 STR 5L CRACKED<[01] VERIFIED COMPLIED WITH THE TASK CARD.;[02] ALL STEPS COMPLETED;[03] ALL STEPS COMPLETED/CARD COMPLETED.
